# SDR QXEA2020012100034

- Difficulty date: January 19, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N632QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00718
- Aircraft time: 5,192 hours, 3,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99046520
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST 2 STRIPS (PHOTOLUMINESCENT) ON GROUND WONT LIGHT UP ( PHOTOLUMINESCENT ESCAPE ROUTE MARKING SYSTEM ). REMOVED FROM SERVICE. INSPECTED AND FOUND FIRST TWO PHOTOLUMINESCENT GROUND STRIPS IAW E175 AMM33-50-21-960-801-A. CLEARS DMI, PLACARDS REMOVED, MTX CONTROL NOTIFIED. AIRCRAFT RETURNED TO SERVICE.
